# SDR AWXA0001128

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 24 I/B FLANGE HAS BARE METAL ON UNDERSIDE AT EACH FLOOR BOARD FASTENER HOLE - SOME WITH LIGHT SURFACE CORROSION - FROM BS 540 - 727. REMOVED LIGHT SURFACE CORROSION - .070 MATERIAL LOSS .001-.002 FOUND WITH IN LIMITED MECHANICAL MEASUREMENT IAW SRM 53-00-52; TREATED AND PRIMED IAW 51-20-01; TOP COATED.
